# SDR IXXA060512S

- Difficulty date: January 21, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FITTING CRACKED ON INSIDE OF L1 DOOR UPPER AFT EDGE, BACK SIDE OF DOOR STOP.  REPLACED FITTING IAW DC8 SRM 51-1-21 AND 51-1-21D.
